# SDR CALA2018110302269

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347C420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR56 TO FR57 STR43 EVIDENCE OF CORROSION. REMOVED AND REPLACED CORRODED SECTION OF STRINGER 43 BETWEEN FR56 & FR57. SPLICED IN SECTION WITH 2 COUPLINGS PER SRM-53-00-13-3 00-001 PG 8. ALODINED, PRIMED & TOP COATED.
